# SDR AALA201806219024

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 55,083 hours, 20,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PLASTIC COVER DETACHED,  NEAR FIRST FLIGHT ATTENDANT JUMP SEAT.  MAINTENANCE REPLACED THE COVER, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
